Hasse invariants and mod p solutions of A-hypergeometric systems

Alan Adolphson, Steven Sperber

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

Igusa noted that the Hasse invariant of the Legendre family of elliptic curves over a finite field of odd characteristic is a solution mod p of a Gaussian hypergeometric equation. We show that any family of exponential sums over a finite field has a Hasse invariant which is a sum of products of mod p solutions of A-hypergeometric systems.

Original languageEnglish (US)
Pages (from-to)183-210
Number of pages28
JournalJournal of Number Theory
Volume142
DOIs
StatePublished - Sep 2014

Keywords

  • A-hypergeometric
  • Hasse invariant

Fingerprint

Dive into the research topics of 'Hasse invariants and mod p solutions of A-hypergeometric systems'. Together they form a unique fingerprint.

Cite this